Restylane Silk is a great product for outlining the lips and filling fine lines above the lip. If the corners of your mouth are still turning down, you may need a thicker filler such as resytane or restylane lyft. It is hard to say exactly without seeing your photos. Sometimes swelling can persist for 10 days or more. Going back to see your physician and voice your issues is the right action. Together you will be able to figure out what will give you the result you desire.
Corners of the mouth after Restylane Silk
Marionette lines tend to work well with Restylane Silk as long as they are not too deep, in my opinion. If they are deeper, Restylane is usually a better option as it is thicker in volume. The tightness you feel could be from swelling or from a difference in filler volume from one side to the other - hard to say without knowing more details. I'd suggest as you are, returning to your injector in about 2 weeks, seeing how everything looks, and talking more about expectations and future filler. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Filler for corners of mouth
This is difficult to answer, without seeing any photos or knowing when you were treated. However, I will say that the corners of mouth swell a good amount after filler treatment. If it feels uncomfortable, this could be swelling and/or bruising. If you have any concerns, definitely contact your injector. If your injector is very experienced with these treatments, they should be able to recommend the appropriate course of action. Hope this helps.
Without posting photos very hard to advise, You might have been underrated in volume of filler? Or I might recommend a Nova Lift to oral commissures (threads). Fee for the Nova Lift to corners of mouth $800. Seek certified Nova Lift MD
This is a difficult question to answer without seeing a picture, knowing how much you received, and understanding your concerns. Please address these issues with your physician